Ask an expert
Question

06 Jul 2005

Pregnant or not?
I was on the pill(Triphasil) since 2003 but since December 2004 i did not use it regularly. I completely stopped using it in April 2005. I would like to know if its possible that I am pergnant.My last periods(June 28th) came after 43 days and they were more like brown thick discharge(no smell) mixed with blood and also not as heavy as they usually are.They lasted for 2 days.I took a HPT and it was negative.
Am I imagining things or could I possibly be pregnant?Has anyone ever experienced the same thing or could I be suffering from cysts.I have preggy signs like headaches and nausea and am constantly tired!
Answer 390 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You are probably not pregnant. Periods can be irregular for a few months after stopping the Pill and symptoms such as nausea can also be related to this.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.